ITEM METADATA RECORD
Title: An Algorithm for Automatic Integration over a Triangle using Non-linear Extrapolation
Authors: De Doncker, Elise ×
Robinson, Ian #
Issue Date: 1984
Publisher: ACM
Series Title: ACM Transactions on Mathematical Software vol:10 pages:1-16
ISSN: 0098-3500
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.